# SDR AALA202004289002

- Difficulty date: April 27, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 54,778 hours, 22,749 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 1160325
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: ON DESCENT, AUTO FAIL AND ALTN LIGHTS ILLUMINATED ON PRESSURE CONTROL.***SUPPLEMENTAL ACTION SECT 4 AND 5: ACCOMPLISHED FIM 21-31-00-810, 803, 809 , AND 824. REPLACED NO.1 CAB PRESS CONTROLLER IAW AMM 21-31-01.***(CLOSED)
